# SDR A6WA2020030247211

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #2 SEAT TRACK IS CORRODED.  "AIRCRAFT REMOVED FROM SERVICE"  BLENDED TO REMOVE CORROSION ORIGINAL THICKNESS - .110 MATERIAL LOSS - .025 REMAINING THICKNESS .085 ALLOWABLE LOSS .020 REMOVED AND REPLACED SEAT TRACK IAW CRJ200 53-01-11.
